# SDR P9RA20050062

- Difficulty date: January 2, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 2400 · Electrical Power System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SFB TAXI OUT.  RETURNED TO GATE.  FLIGHT ATTENDANT REPORTED AN ELECTRICAL ODOR IN AFT SECTION OF AIRCRAFT.  LOWERED AFT INTERIOR CEILING PANEL AND INSPECTED WIRING.  NO DEFECTS OR DAMAGE NOTED.  NO ELECTRICAL BURNING ODOR NOTED IN THE AFT SECTION OF THE CABIN.  REINSTALLED AFT CEILING PANEL.
